# SDR AALA202401215676

- Difficulty date: January 19, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 27,792 hours, 13,195 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH PER AMM 52-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
